# SDR SIMA200205401

- Difficulty date: February 23, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EWR - FLT 4587 - DURING TAXI OUT, CREW NOTED SMOKE IN CABIN AFTER APU FAIL AND SHUT DOWN.  CREW RETURNED TO GATE AND PASENGERS WERE DEPLANED NORMALLY.  NO FURTHER INCIDENTS WERE REPORTED.  MAINTENANCE WAS SENT FROM LGA.  AIRCRAFT WAS INSPECTED AND APU WAS DEFERRED.  (M)
